Can Capsaicin cause irregular heart beat?

Question is Closed Report Mark as Favorite

Answers (1)

18 May 2010

Capsaicin should not cause any heart issues. The side effects listed are cough and burning at site according to my PDR. Hope this helps answer your question.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is polaramine used to control heart beat?

I had an irregular heart beat. Test showed my heart was fine but the irregular beat was uncomfortable. I then had some allergies and took polaramine. ...

1 answer 11 Sep 2009

Can Advodart cause irregular hear beat?

My husband has been taking advodart for about a month and has been noticing irregular heartbeats on his blood pressure monitor, he went to the doctor ...

1 answer 7 Feb 2010

I have taken 13 4 mg Methyiprednisolone in the past 3 days and after taking the 13th tablet?

I started having irregular heart beat should I stop taking the medication and call my doctor tomorrow?

1 answer 13 Jul 2010

Is irregular heart beat a common sideeffect of altace?

I have been on Altace x 3-4 weeks and am up to 5 mg daily. Just started having some irregularity in my heart rate ie: beats regularly then misses a ...

1 answer 21 Feb 2012

What medications will cause heart flutters and irregular heart beat?

Have CRPS and have taken many meds over eth years - since on tramadol I ahve had heart flutters that now lead to racing heart, missing beats and it ...

5 answers 19 Apr 2014